| Model Number |
M0061802230 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a contour ureteral stent was implanted into the patient.A month later, following the procedure, a stent removal procedure was performed, and it was found that the stent's wall was encrusted.The stent was removed under intravenous anesthesia and successfully completed the procedure.There were no known patient complications reported.
Additional Manufacturer Narrative
Block h6: device code a040501 captures the reportable event of stent calcified.
Additional Manufacturer Narrative
Block h6: device code a040501 captures the reportable event of stent calcified.Block b2, block b5, block d6a, block d6b, block e1, and block e3, have been updated based on the additional information received on august 24, 2025.
Event or Problem Description
It was reported that a contour ureteral stent was implanted into the patient.A month later, following the procedure, a stent removal procedure was performed, and it was found that the stent's wall was encrusted but was still able to drain.The stent was completely removed under intravenous anesthesia and successfully completed the procedure.There was no new stent implanted and there were no known patient complications reported.